# SDR CA991104001

- Difficulty date: October 11, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Condition: Leaking
- Location: Te Flap
- Component: Te Flap Control, 601R140001
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS FAIL ON SELECTION FROM 30-45, STOPPED AT 45 DEGREES. CIRCUIT BREAKER RESET SYSTEM SERVICEABLE.
